# SDR TWAA0101203

- Difficulty date: January 17, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, CORROSION WAS FOUND ON THE LT FLOOR MEMBRANE AT STA 1174.  REPLACED MEMBRANE FROM 1174 TO 1250 AT CUSP ANGLE TO CHAIR TRACK, PER SRM 51-30-02.
